... normal, and will it be an on-going situation?
Tamsulosin - I am noticing much reduced volume of ejaculate after starting Tamulosin. Is this?
- 26 Dec 2015 by wgriffin3
- 19 February 2016
i too noticed this at first then it got progressively worse to the point that there was no ejaculation at all.i went to the doctors and he wasnt much help and said that it was common to have this problem as we age (ime 66).i decided to stop taking tamulisin and now am back to normal with my ejaculation and my sex drive has improved.ime manageing ok with my prostrate at the moment so intend keeping off tamsulosin as long as i can.hope this helps.
- Tamsulosin Information for Consumers
- Tamsulosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamsulosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2009 • 1 answer
Updated 1 Feb 2010 • 1 answer
Updated 25 Jan 2010 • 1 answer
Updated 26 Jul 2012 • 2 answers
Updated 9 Nov 2014 • 1 answer